# SDR UALA2011083104688

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,198 hours, 8,680 cycles
- Engine: Pwa PW4077
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 1701768
- Part serial: 371
- Condition: Faulty
- Location: Nr 2 Backup
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BACKUP GENERATOR RT OFF. ONE RESET. OFF AGAIN. MULTIPLE CHRONIC.   REPLACED RT ELECTRICAL BACK UP GENERATOR, OPS & LEAK CHECKED GOOD.
